# SDR AALA201810059029

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 59,211 hours, 29,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Bent
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK LATCH IS BENT AND WILL NOT ENGAGE IN FUSELAGE.  ALIGNED THE GUST LOCK LATCH,  ENGAGES FUSELAGE AND HOOKS PROPERLY IAW AMM 52-11-04.
